# SDR SCNA01353

- Difficulty date: September 17, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- Aircraft time: 47,377 hours, 28,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 19958
- Condition: Inoperative
- Location: Fwd Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE CENTER ISLE EMERGENCY EXIT LIGHT IN FORWARD OVERWING BULLNOSE WILL NOT STAY ILLUMINATED. REMOVED AND REPLACED BATTERY PACK CHARGER IAW B727 MM 335022. OPS CHECK GOOD IAW B727 MM 335022.
